# SDR DLM88954768

- Difficulty date: December 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SPOILER DEPLOYED, MESSAGE ILLUMINATED ON OAP.  MSG ON WITH HANDLE ARMED.  ALL SPOILERS DOWN FWD TO MCO AND PLAC PER MEL 27-00-32.  NO MRR, REJECTED 12-28-95 GT 595.
